# SDR CA000404016

- Difficulty date: April 4, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- Aircraft time: 5,477 hours
- Engine: Allsn 250C20B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Shaft
- Part number: 32005007
- Condition: Sheared
- Location: Tach Generator
- Component: Engine Rpm Indic
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR TACHOMETER INDICATOR NOT FUNCTIONING.  TACHOMETER REMOVED TO FIND THAT THE SHAFT WAS SHEARED.  SERVICEABLE TACHOMETER INSTALLED.
